Über aufeinander abwickelbare P-Flächen

B. Mlodziejowski

Mathematische Annalen (1907)

  • Volume: 63, page 62-84
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mlodziejowski, B.. "Über aufeinander abwickelbare P-Flächen." Mathematische Annalen 63 (1907): 62-84. <http://eudml.org/doc/158276>.

author = {Mlodziejowski, B.},
journal = {Mathematische Annalen},
language = {ger},
pages = {62-84},
title = {Über aufeinander abwickelbare P-Flächen},
url = {http://eudml.org/doc/158276},
volume = {63},
year = {1907},

AU - Mlodziejowski, B.
TI - Über aufeinander abwickelbare P-Flächen
JO - Mathematische Annalen
PY - 1907
VL - 63
SP - 62
EP - 84
LA - ger
UR - http://eudml.org/doc/158276
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.